| Catalog Number |
1688210105 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was glitching and loosing the image.There was a surgical delay of about 3-5 minutes to obtain a replacement to finish the medical procedure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.